EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-3519 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 2132436 02-012-44-3515 - logic tibia implant psc insert, sz 3.5, 15mm.3609291 201-78-12 - holding pin lg head sharp point med 2pk.4084830 02-012-41-3545 - logic tibia traptray cem sz 3.5f/4.5t.4993759 02-010-01-0335 - logic femoral ps cem right sz 3.5.5209096 200-02-38 - three peg patella 38mm.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 20 months after a right total knee replacement procedure, the patient may require a future revision procedure due to polyethylene wear.The patient has reported pain, swelling, and instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.